# SDR SWIA200616656

- Difficulty date: April 30, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 13,180 hours, 10,948 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01598
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,770 hours, 2,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, H
- Precautionary procedure: O

## Discrepancy

RECEIVED FLT SPLRS FAULT MESSAGE IN FLIGHT RT FLIGHT SPOILER IB PCU FAILED.  REPLACED SECU NR 2.  OPERATIONAL CHECK GOOD.
